Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Pain in limbs and groin. X-ray shsws light osteophytes and suggests lumbar spondylosis. Painkillers sufficient?

Hello Dr, I have a patient with pain in the right lower limb and right groin , the pain extends to the testes It started when he attempted to pick up something from the ground and he heard a slight crackling sound. xray shows slight osteophytes and suggests lumbar spondylosis . He has since been on pain killers without effect. Please what do you think could be the possible correct diagnosis? thank you.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
As x-ray shows degenerative changes and lumber spondilitis, there might be having nerve irritation and pressure on nerves passing through these vertebrae might giving rise to radiating pain in groin and legs.
Consult orthopedic surgeon and get examined.
Physiotherapy will help a lot.
Take calcium and multivitamin supplements.
Ok and take care.
Answered: Sat, 27 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor